Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ratty333

allergic to BP??

Recommended Posts

I started using 2.5% BP in a gel form about 5 days ago - using it morning and night. This morning I woke up with a bright red face, slightly puffy and swollen! I'm trying to work out if this is an allergic reaction to the BP gel or if its something I ate (had spinich last night which I don't think I've ever had).

I have previously used BP creams at a higher strength and not had this reaction, before I discovered this site and realised it wasn't necessary, so I don't think its the BP itself but perhaps the gel stuff?

Has anyone else had a reaction like this? Any thoughts?

Share this post


Link to post
Share on other sites

If your face has swollen up, stop all treatments immediately and get medical attention.

It could be an allergic reaction (it's possible to develop an allergy to something you've previously used with no problems), although it seems odd that it would show up now instead of when you started using the BP.

Again, your best best would be to talk to a doctor. Better safe than sorry.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×